Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 76 No. 2 (2024)
Vol. 76 No. 2 (2024)
Published:
29.02.2024
Research articles
Some new estimates of integral inequalities and their applications
B. Bayraktar, S. I. Butt, J. E. Nápoles, F. Rabossi
159-178
Requires Subscription
URL
Exact solutions with generalized separation of variables for the nonlinear heat equation with a source
A. Barannyk, T. Barannyk, I. Yuryk
179-197
Requires Subscription
pdf (Ukrainian)
Approximation in the mean of the classes of functions in the space
L
2
[
(
0
,
1
)
;
x
]
by the Fourier–Bessel sums and estimates of the values of their
n
-widths
S. Vakarchuk, M. Vakarchuk
198-223
Requires Subscription
pdf (Ukrainian)
Primes of the form
[
n
c
]
with square-free
n
S. I. Dimitrov
224-233
Requires Subscription
URL
Turán-type inequalities for generalized k-Bessel functions
Hanaa M. Zayed
234-256
Requires Subscription
URL
Existence and uniqueness of solution to a parabolic-hyperbolic equation with multiplicative control and nonlocally boundary conditions
V. Kapustyan, I. Pyshnograiev
257-275
Requires Subscription
pdf (Ukrainian)
The
n
-Generalized Schützenberger-crossed product of monoids
Esra Kırmızı Çetinalp
276-288
Requires Subscription
URL
On multiplicative (generalized)-
(
α
,
β
)
-derivations in prime rings
Chirag Garg, R. K. Sharma
289-297
Requires Subscription
URL
Parametric 2-decompositions in complete linear groups of small order over the field
V. Shchedryk
298-312
Requires Subscription
pdf (Ukrainian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians